# SDR SWIA202053809

- Difficulty date: September 30, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N783SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10281
- Aircraft time: 31,113 hours, 19,156 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR-DOOR FRAME CORRODED, AS MARKED UNDER PANEL 832 FL.  C-CHECK RO 11/3/2020.  INSTALLED NEW PAX DOOR FORMER PN 601R318031-5, REF DRAWING CRJ700 SRM.  LEAK CHECK IS GOOD.  SEE CONTINUATION FOR DETAILS.
